Intravenous immunoglobulin G use in patients with chronic inflammatory demyelinating polyneuropathy: An uncommon cause of drug-induced discoid lupus erythematosus

Tara Jennings, Sarah Ahmed, Abhishek Aphale, Jason Lee, Rodrigo Valdes-Rodriguez

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

Drug-induced chronic cutaneous lupus erythematosus, or drug-induced discoid lupus erythematosus, is a rare cutaneous phenomenon. Various medications have been associated with drug-induced discoid lupus erythematosus including fluorouracile agents, especially tegafur and uraciltegafur, and TNF-α antagonists such as infliximab or etanercept. Recent literature has described a case series of six patients receiving IgG immunoglobulin for chronic inflammatory demyelinating polyneuropathy with subsequent presentations of discoid lupus erythematosus. We present a patient with chronic inflammatory demyelinating polyneuropathy who developed discoid lupus erythematosus secondary to IgG immunoglobulin.

Original languageEnglish
Pages (from-to)e208-e210
JournalAustralasian Journal of Dermatology
Volume60
Issue number3
DOIs
StatePublished - 2019

Keywords

  • Female
  • Humans
  • Immunoglobulin G/administration & dosage
  • Immunoglobulins, Intravenous/administration & dosage
  • Lupus Erythematosus, Discoid/chemically induced
  • Middle Aged
  • Polyradiculoneuropathy, Chronic Inflammatory Demyelinating/drug therapy

Fingerprint

Dive into the research topics of 'Intravenous immunoglobulin G use in patients with chronic inflammatory demyelinating polyneuropathy: An uncommon cause of drug-induced discoid lupus erythematosus'. Together they form a unique fingerprint.

Cite this